# SDR IPXA2017031915300

- Difficulty date: March 8, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 30,571 hours, 20,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 113N2401
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2,  RT WING INBD FLAPS UPPER SURFACE, OTBD SIDE PREVIOUS REPAIR DELAMINATED.  REMOVED PREVIOUS REPAIR, PERFORMED WATER CYCLE,  REMOVED PANEL AND PERFORMED REPAIR IAW SRM 57-53-01-2R-1, AND 51-70-10-2R 250.
